The Toeplitz Matrices of an Arbitrary Laurent Polynomial.
Mathematica Scandinavica, Tome 8 (1960), pp. 15-38
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1960__8_165729,
author = {Palle Schmidt and Frank Spitzer},
title = {The {Toeplitz} {Matrices} of an {Arbitrary} {Laurent} {Polynomial.}},
journal = {Mathematica Scandinavica},
pages = {15--38},
year = {1960},
volume = {8},
zbl = {0101.09203},
url = {http://geodesic.mathdoc.fr/item/MS2_1960__8_165729/}
}
Palle Schmidt; Frank Spitzer. The Toeplitz Matrices of an Arbitrary Laurent Polynomial.. Mathematica Scandinavica, Tome 8 (1960), pp. 15-38. http://geodesic.mathdoc.fr/item/MS2_1960__8_165729/